# SDR SWAA2021072283183

- Difficulty date: June 14, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 65,911 hours, 38,694 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 221CF HAS TWO DAMAGED INSERTS (1 ON FWD EDGE; 1 ON L/H EDGE) ; / [01] IDENTIFIED FLOOR PANEL 221CF IAW SRM 53-00-50-0I-1 FIGURE 2; TABLE 2 FOUND DAMAGE TO ENTIRE UPPER SURFACE TO EXCEED ALLOWABLE LIMITS. IAW SRM 53-00-50-1A-1 PARA 4 F.  REPAIR TO BE EFFECTED IAW SRM 53-00-50-2R-1  REMOVED ALL INSERTS TO FACILITATE REPAIR. IAW SRM 53-00-50-2R-1 PARA 3 B  REMOVED DAMAGE; PREPARED AND CLEANED REPAIR AREA. NO CONTAMINATION NOTED IAW SRM 53-00-50-2R-1 PARA 3 A; C; D & F.; [06] VERIFIED PER SRM 53-00-50-2R-1  OK TO INSTALL REPAIR PLIES; [07] INSTALLED REPAIR PLIES WITH BMS 8-201 TY4 LOT# 1459682-1; VACUUM BAGGED; LEAK CHECKED GOOD USING GAUGE ATS2241; S/N UNKNOWN AND SCALE ATS2275 S/N P1662216 IAW SRM 53-00-50-2R-1 PARA 3.L.1; [08] VERIFIED INSTALLATION OF PLIES; LEAK CHECK OF VACUUM BAG. NO HEAT APPLIED AT THIS TIME REF SRM 53-00-50-2R-1; [09] CURED REPAIR AND UN-BAGGED. USED IR THERMOMETER ID: ATS2209 S/N 43300739WS IAW SRM 53-00-50-2R-1 PARA 3 M (1); [10] VERIFIED PER SRM 53-00-50-2R-1; [11] TRIMMED EXCESS MATERIAL FROM EDGES SMOOTH WITH PANEL; LOCATED INSERT HOLES; INSTALLED AND CURED ALL INSERTS USING BMS 5-107 ADHESIVE LOT# AK0DP4051 WITH DWG 141A5810 SHEET 9 AND THERMOMETER ATS2402 S/N 190204418 IAW SRM 53-00-50-2R-1 PARA 3.N.; [12] FINAL INSPECTED FLOOR PANEL. JOB COMPLETE.
